Equiconvergence of expansions in multiple trigonometric Fourier series and Fourier integral with "Jk-lacunary sequences of rectangular partial sums" Authors Igor L. Bloshanskii Department of Mathematical Analysis and Geometry, Moscow State Regional University, 105005 Moscow, 10a Radio Street Denis A. Grafov Department of Mathematical Analysis and Geometry, Moscow State Regional University, 105005 Moscow, 10a Radio Street DOI: https://doi.org/10.12697/ACUTM.2014.18.08 Keywords: multiple trigonometric Fourier series, multiple Fourier integral, convergence almost everywhere, lacunary sequence Abstract We give a review of recent results on equiconvergence of expansions in multiple trigonometric Fourier series and Fourier integral in the case of summation over rectangles. Downloads Downloads PDF Published 2014-06-25 Issue Vol. 18 No. 1 (2014) Section Articles